Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Visible veins on thighs and breasts, random bruising on hips, take good diet. Reason?

Im naturally very tan. So I was never able to see any veins and I never really bruised easily. But lately I have noticed that my legs are blue, and veins are extreemly visible on my thys and breasts. Also, I have been getting random bruises all around my hips for no reason. I read that it might be because im extremely active, but I always have been. and I started noticing these symptoms recently. I also have a good diet so I don t think that is the reason.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Kenzie,
Thanks for query.
It seems that you might have Varicose veins on thigh.
Due to this problem there is impaired blood circulation in the legs causing blue appearance and swelling on the parts.
It is also possible that it might be Deep vein thrombosis.
Consult vascular surgeon and take his opinion.
Ok and bye.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions